Volume 7, Issue 3 (Vol.7, No.3, 2021)                   mmr 2021, 7(3): 607-616 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tabatabaei S M, Fozouni M. Spaceability in Banach Spaces Related to Locally Compact Groups. mmr 2021; 7 (3) :607-616
URL: http://mmr.khu.ac.ir/article-1-2914-en.html
1- Dep. of Mathematics
2- Dep. of Mathematics , fozouni@hotmail.com
Abstract:   (774 Views)
In this paper, for a locally compact group  and a fixed number , we give some sufficient conditions for the set  to be spaceable in . Also, by some special Segal algebras which recently have been introduced, we find spaceable subsets of the Fourier algebra . Finally, we give some necessary and sufficient conditions for a locally compact group  to be compact or discrete.
Full-Text [PDF 826 kb]   (253 Downloads)    
Type of Study: S | Subject: alg
Received: 2019/02/19 | Revised: 2022/05/7 | Accepted: 2020/04/18 | Published: 2021/12/1 | ePublished: 2021/12/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb